Common Fixed Point Theorems For Occasionally Weakly Compatible Mappings In Semi-Metric Space

1Neelmani Gupta

1Department of Mathematics, Govt. Dungar College, Bikaner (Raj.)-334003

114 Views
59 Downloads
Abstract:

In this paper, we establish a common fixed point theorem for three pairs of self mappings in semi-metric space for occasionally weakly compatible mappings which improves and extends similar known results in the literature.

Keywords:

Semi-metric space, occasionally weakly compatible mappings, common fixed point.

Paper Details
Month06
Year2010
Volume14
IssueIssue 1
Pages127-129